Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

5 year old having ear infections, leg pain, flu. Taking augmentin. CPK high. Muscular dystrophy?

my 5 yr old had a cpk of 3800 two weeks ago. He had ear infections and was started on Augmentin . Three days later he developed very bag leg pain and had a hard time walking. he has had leg pain intermittently for over one year. We are repeating the CPK. I m worried about muscular dystrophy . How often could this be related to flu given the symptoms he had? He also had a high fever at the time.
Asked On : Sun, 8 Apr 2012
Answers:  1 Views:  258
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician, Neurology 's  Response
A repeat CPK is a good decision, but get it done 3-4 weeks once his fever is settles.

Before we think of worse (muscular dystrophy), it could simply be viral myositis which gets better on its own. Another possibility is dermatomyositis in which, child usually have rashes over the back of his hands, face and difficulty in standing up from lying position.

best wishes
Answered: Fri, 14 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor